# SDR CA080701004

- Difficulty date: June 27, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,994 hours
- Engine: Pwa PT6A28
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 5043003211
- Condition: Out Of Adjust
- Location: Pax Door
- Component: Door, Beech
- Component part number: 5043004312
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) ACFT DEPRESSURIZED AT 20000 FEET. ACFT DESCENDED TO 10000 FEET AND LANDED WITHOUT INCIDENT MX FOUND THE UPPER FORWARD DOOR HOOK WAS NOT LATCHING PROPERLY THAT CAUSED THE DOOR SEAL TO BLOW OUT CAUSING THE DECOMPRESSION. DOOR HOOK ADJUSTED AND THE DOOR SEAL WAS SECURED.
